Volume 35, Number 1, January/February 2001
|Page(s)||91 - 106|
|Published online||15 April 2002|
Numerical boundary layers for hyperbolic systems in 1-D
UMPA, ENS-Lyon, 46, allée d'Italie,
69364 Lyon Cedex 07, France.
Revised: 24 October 2000
The aim of this paper is to investigate the stability of boundary layers which appear in numerical solutions of hyperbolic systems of conservation laws in one space dimension on regular meshes. We prove stability under a size condition for Lax Friedrichs type schemes and inconditionnal stability in the scalar case. Examples of unstable boundary layers are also given.
Mathematics Subject Classification: 65M / 35L
Key words: Boundary layers stability.
© EDP Sciences, SMAI, 2001
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.